# SDR SWIA201232357

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,637 hours, 42,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFLIGHT NR 1 ENGINE PER INOP ENG/WW LIGHT ILLUMINATED AND REMAINED ON.  (FLT 5323)  REPLACED NR 1 ENGINE ACCESSORY SECTION DETECTOR (FIRE LOOP) IAW AMM.
